Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (1): 51-60.doi: 10.3969/j.issn.1000-5641.2015.01.006

• Article • Previous Articles     Next Articles

A general existence and uniqueness result on multidimensional BSDEs

 XU  Shao-Ya1, FAN  Sheng-Jun1,2   

  • Received:2014-02-01 Online:2015-01-25 Published:2015-03-29

Abstract: This paper established a general existence and uniqueness result of solutions for multidimensional backward stochastic differential equations (BSDEs) whose generators satisfy the weakly monotonic condition in y, which generalizes some existing results.

Key words: backward stochastic differential equation, existence and uniqueness

CLC Number: